Journal of the Mathematical Society of Japan

Borsuk-Ulam theorem and Stiefel manifolds

Katsuhiro KOMIYA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 4 (1993), 611-626.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105054

Digital Object Identifier
doi:10.2969/jmsj/04540611

Mathematical Reviews number (MathSciNet)
MR1239339

Zentralblatt MATH identifier
0794.55003

Subjects
Primary: 57M20: Two-dimensional complexes
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Citation

KOMIYA, Katsuhiro. Borsuk-Ulam theorem and Stiefel manifolds. J. Math. Soc. Japan 45 (1993), no. 4, 611--626. doi:10.2969/jmsj/04540611. https://projecteuclid.org/euclid.jmsj/1227105054


Export citation